# SDR WVE2002F00005

- Difficulty date: March 26, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N221FX
- Make and model: Lear 60LEAR
- Aircraft serial: 111
- System (JASC): 7500 · Engine Bleed Air System
- Part: Coupling
- Part number: 156CA3213A336
- Condition: Failed
- Location: Tailcone
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DUCT OVERHEAT CAUTION DURING SECOND FLIGHT AFTER 1200/2400 HOUR AND 3000 CYCLE INSPECTION AT 25,000 FT.  SUBSEQUENTLY REPORTED GENERATOR AND INVERTER FAIL.  DECLARED IFE AND RETURNED TO AIRFIELD.  UPON INSPECTION BY MAINTENANCE, THE AFT TAILCONE BLEED AIR DUCT COUPLING WAS FOUND TO BE DISCONNECTED.  THE SEALS ON THIS COUPLING WERE CHANGED DURING THE SCHEDULED INSPECTION.  CAUSE AND CORRECTIVE ACTION REMAINS UNDER INVESTIGATION AT THIS TIME.
